# SDR HEEA966605

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450113
- Condition: Seal Spun
- Location: M/R
- Part time: 15,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SPUN IN OUTER CAP (WORN)  1 EACH 206-010-444-001 OUTER CAP, T.T. UNKNOWN   1 EACH 206-010-460-001 SEAL, T.T. 38:15. REPLACED WITH SERVICEABLE PARTS.
